MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND ELECTRICAL REMOTE-CONTROLLED TUBING CLAMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND ELECTRICAL REMOTE-CONTROLLED TUBING CLAMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 620 MM
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland received a report that an electrical remote-controlled tubing clamp (erc) had a failure during service activity.In detail, the clamp icon disappeared from the cp5 control screen.There was no patient involvement.
 
Additional Manufacturer Narrative
A.1.-a.5.There was no patient involvement.H11: livanova deutschland manufactures the electrical remote-controlled tubing clamp.The incident occurred in (b)(6) spain.Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
H11: the affected part was returned to livanova deutschland for a detailed investigation.The technician could confirm the reported issue: clamp is not recognized by the system.In order to solve the issue, zak board will be replaced upon customer's approval.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
See initial report.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
Device was returned to manufacturer for repair.Upon inspection, issue was confirmed: the clamp was not recognized by the system.As troubleshooting the zka board was replaced.Functional checks device was returned to manufacturer for repair.Upon inspection, issue was confirmed: the clamp was not recognized by the system.As troubleshooting the zka board was replaced.Functional checks passed positively and unit has been returned to service.A device service history review has been performed and identified that the unit was manufactured in 2021 and no other similar event has been reported, neither concerning trend has been identified.Based on the outcome of service activity, the root cause of the reported issue has been assigned to an electrical failure of the zka board.Failure of electronic boards can be related to multiple and not deterministic factors such as exposure to heat, dust and moisture, accidental impacts (drops and falls), and power overloads/surges but also to variability of micro subcomponents.However, there is no concerning trend for this kind of failure.Livanova maintains and documents periodic customer events monitoring process in order to evaluate actions for products improvement.

Brand Name
ELECTRICAL REMOTE-CONTROLLED TUBING CLAMP
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80309
GM   80309
Manufacturer Contact
antonella donatiello
14401 w. 65th way
arvada, CO 80004
MDR Report Key22103385
Report Number9611109-2025-90153
Device Sequence Number7276076
Product Code DTQ
UDI-Device Identifier04033817901068
UDI-Public(01)04033817901068(11)211102
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number620 MM
Device Catalogue Number60-05-65
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer07/31/2025
09/02/2025
Initial Report FDA Received Date05/29/2025
Supplement Report FDA Received Date08/29/2025
09/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown